MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 1/8" PEG DRILL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH 1/8" PEG DRILL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6541-4-518
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
While pre-drilling tibial baseplate, 1/8 drill with the stop broke.Loose piece was found.No adverse consequences.
 
Additional Manufacturer Narrative
An event regarding crack/fracture involving a 1/8¿ peg drill was reported.The event was not confirmed.Could not be performed as no items associated with the event were returned or made available for evaluation.Medical records received and evaluation: not performed as no medical records were provided.Device history review: review of the device history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been 01 other events found for this lot.The event could not be confirmed nor could the root cause be determined because the devices were not returned for evaluation and insufficient medical information was provided.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description

Brand Name
1/8" PEG DRILL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6226790
Report Number0002249697-2017-00096
Device Sequence Number19023306
Product Code LXH
UDI-Device Identifier07613327241440
UDI-Public(01)07613327241440(11)160513(10)SC8H02
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6541-4-518
Device Lot NumberSC8H02
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2017
Supplement Report FDA Received Date03/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight90